MAUDE Adverse Event Report: Maquet SAS STANDOP VOLISTA®; Light, Surgical, Ceiling Mounted

Maquet SAS STANDOP VOLISTA®; Light, Surgical, Ceiling Mounted
Model Number ARDVST229039A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a cesarean section, while adjusting the position of the surgical light, the rear cover detached from the spring arm of the volista standop surgical light due to significant mechanical contact and fell onto the sterile table during the operation, resulting in contamination of the sterile instruments.After re-preparing the sterile instruments, the surgery continued, and the procedure time was extended.The issue was confirmed based on photographic evidence.No patient injury was reported.
 
Additional Manufacturer Narrative
Event site name: (b)(6).An investigation was conducted regarding the detachment of the rear cover from the spring arm and its fall onto the sterile table.Evaluation of the provided evidence showed detachment consistent with significant mechanical contact during routine operating room handling.No evidence was identified to suggest a manufacturing, material, or design-related defect.The associated risk of particulate generation and potential contamination of the sterile field has been previously identified and assessed within the risk management file, and existing mitigations remain effective.This issue is managed within the manufacturer¿s quality system and monitored through ongoing trending activities.No capa or field action is required at this time.

Brand Name
STANDOP VOLISTA®
Common Device Name
Light, Surgical, Ceiling Mounted
Manufacturer (Section D)
Maquet SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
Maquet SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
sylviane boiron bourgeois
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key50880943
Report Number9710055-2026-0000148
Device Sequence Number9762342
Product Code FSY
UDI-Device Identifier03700712401634
UDI-Public(01)03700712401634
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDVST229039A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown